# SDR USAASB00286

- Difficulty date: October 4, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Condition: Out Of Adj
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLT 1993 - AFTER TAKEOFF FROM PIT, EN ROUTE TO IAD, WHEN LANDING GEAR HANDLE WAS MOVED TO OFF POSITION, THE GEAR EXTENDED.  CREW RECYCLED THE GEAR AND THE GEAR EXTENDED AGAIN WHEN HANDLE WAS MOVED TO THE OFF POSITION.  GEAR OPERATED NORMALLY THEREAFTER.  FLIGHT LANDED AT IAD WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED LANDING GEAR CONTROL SYSTEM PER MM 32-31-00.  CYCLED LANDING GEAR NUMEROUS TIMES.  LANDING GEAR SYSTEM CHECKED GOOD.  (X)
